# SDR ACE041905

- Difficulty date: April 19, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Aircraft time: 43,663 hours, 38,231 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NOSE GEAR POSITION INDICATED UNSAFE WITH GEAR SELECTED DOWN.  CYCLED GEAR AND PERFORMED GROUND VISUAL CHECK PRIOR TO UNEVENTFUL LANDING.  MAINTENANCE CONFIRMED FAILED NOSE GEAR DOWNLOCK SWITCH AND REPLACED SAME.
